Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Punctured distributions in the rational function fields

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.88, no.1, pp.1 - 12, 2001-05

Class numbers of some abelian extensions of rational function fields

Bae, Sung-Hanresearcher; Jung, HY; Ahn, JY, MATHEMATICS OF COMPUTATION, v.73, no.245, pp.377 - 386, 2003

Determinant formulas for class numbers in function fields

Jung, HY; Bae, Sung-Hanresearcher; Ahn, JY, MATHEMATICS OF COMPUTATION, v.74, no.250, pp.953 - 965, 2005

rss_1.0 rss_2.0 atom_1.0